Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 6, NWS Houston/Galveston, TX

March 27, 2009Liberty County, Montgomery County, San Jacinto County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Mar 27, 2009, 4:19 PM CDT for Liberty County, Montgomery County, San Jacinto County, Texas. It was in force for 26 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2009, 4:19 PM CDT (21:19 UTC)
Expired
Mar 27, 2009, 4:45 PM CDT
In force
26 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Liberty County, TX, Montgomery County, TX, San Jacinto County, TX

The radar

The Houston radar (KHGX), 98 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 4:21 PM CDTHAIL 2.755 W Cleveland, TXBASEBALL SIZED HAIL ON SH 105...5 MILES WEST OF CLEVELAND.
Mar 27, 4:30 PM CDTHAIL 2Cleveland, TX100 MPH WINDS AND 2 INCH HAIL REPORTED AT HIGHWAY 105 AND FOSTORIA IN CLEVELAND.
Mar 27, 4:31 PM CDTTSTM WND GST 0Cleveland, TX100 MPH WIND GUST ALONG WITH 2 INCH HAIL AT SH 105 AND FOSTORIA ROAD.
Mar 27, 4:32 PM CDTTORNADOCleveland, TXBRIEF TORNADO TOUCHED DOWN IN CLEVELAND. WITNESSES OBSERVED FUNNEL CLOUD ALOFT AND SWIRLING DUST AND DEBRIS AT SURFACE. LOOSELY ATTACHED ROOF LIFTED FROM BUSINESS AND CARRIED TO HOSPITAL PARKING LOT 50 YARDS AWAY. WINDOWS BLOWN OUT OF ANOTHER BUSINESS. SURROUN
Mar 27, 4:35 PM CDTHAIL 1Cleveland, TX1 INCH HAIL REPORTED IN CLEVELAND.
Mar 27, 4:38 PM CDTTSTM WND GST 0Cleveland, TX65 MPH WINDS IN DOWNTOWN CLEVELAND...AND QUARTER SIZED HAIL.
Mar 27, 4:40 PM CDTHAIL 1.75Cleveland, TXNUMEROUS REPORTS OF GOLFBALL SIZED HAIL AROUND TOWN.
Mar 27, 4:41 PM CDTTSTM WND DMGCleveland, TXPOWER POLE DOWN ON DAMAGED ROOF OF CONVENIENCE STORE AT HWY 105 AND TRAVIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 11:48 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2009-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2009-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1993 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHGX 272119
TORHGX
TXC291-339-407-272145-
/O.NEW.KHGX.TO.W.0006.090327T2119Z-090327T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
419 PM CDT FRI MAR 27 2009

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LIBERTY COUNTY IN SOUTHEAST TEXAS...
  EASTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
  SOUTHERN SAN JACINTO COUNTY IN SOUTHEAST TEXAS...

* UNTIL 445 PM CDT

* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO  THIS TORNADO
  WAS LOCATED 9 MILES SOUTHWEST OF NORTH CLEVELAND... MOVING EAST AT
  40 MPH.

* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
  TARKINGTON PRAIRIE AND CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3045 9489 3024 9485 3024 9530 3037 9533
TIME...MOT...LOC 2119Z 262DEG 34KT 3030 9520

$$
2 follow-up statements
000 
WWUS54 KHGX 272126
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
426 PM CDT FRI MAR 27 2009

TXC291-339-407-272145-
/O.CON.KHGX.TO.W.0006.000000T0000Z-090327T2145Z/
SAN JACINTO TX-MONTGOMERY TX-LIBERTY TX-
426 PM CDT FRI MAR 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
LIBERTY...MONTGOMERY AND SAN JACINTO COUNTIES...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO.  THIS TORNADO WAS LOCATED 10 MILES SOUTH OF CLEVELAND...AND
MOVING EAST AT 40 MPH.

IN ADDITION TO THE POTENTIAL TORNADO BASEBALL SIZED HAIL WAS REPORTED 
WITH THIS STORM. TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

* LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
  TARKINGTON PRAIRIE AND NORTH CLEVELAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3045 9489 3024 9485 3024 9530 3037 9533
TIME...MOT...LOC 2125Z 262DEG 34KT 3021 9512

$$
000 
WWUS54 KHGX 272134
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
434 PM CDT FRI MAR 27 2009

TXC291-339-407-272145-
/O.CON.KHGX.TO.W.0006.000000T0000Z-090327T2145Z/
SAN JACINTO TX-MONTGOMERY TX-LIBERTY TX-
434 PM CDT FRI MAR 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
LIBERTY...MONTGOMERY AND SAN JACINTO COUNTIES...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO.  THIS TORNADO WAS LOCATED VERY NEAR THE TOWN OF CLEVELAND
...AND IS MOVING EAST AT 40 MPH.

IN ADDITION WINDS TO 100 MPH AND 2 INCH DIAMETER HAIL HAVE BEEN 
REPORTED
WITH THIS STORM AT HWY 105 AND FOSTORIA RD AT 430 PM. THIS IS A VERY 
DANGEROUS STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE.

* LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
  TARKINGTON PRAIRIE AND NORTH CLEVELAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3045 9489 3024 9485 3024 9530 3037 9533
TIME...MOT...LOC 2132Z 262DEG 34KT 3013 9503

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 27, 3:28 PM CDT, 51 minutes earlier.

Area forecast discussion, Mar 27, 3:28 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
328 PM CDT FRI MAR 27 2009

.DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS OCCURRING OVER SOUTHEAST TEXAS THIS
AFTERNOON AHEAD OF AN APPROACHING DRYLINE AND COLD FRONT. THIS
ACTIVITY IS IN RESPONSE TO A STRONG UPPER LEVEL STORM SYSTEM
TRANSITING ACROSS THE RED RIVER TODAY AND TOMORROW. AT 3PM DRYLINE
WAS APPROACHING OUR WESTERN COUNTIES AND WILL RAPIDLY MOVE EAST
ACROSS THE REGION. SKIES WILL CLEAR RAPIDLY BEHIND THE DRYLINE AND
TEMPERATURES WILL FALL LATER TONIGHT AS THE COLD FRONT MOVES
ACROSS THE AREA. LOW TEMPS TONIGHT STILL LOOK TO DROP INTO THE 40S
WITH UPPER 30S IN OUR NORTHWESTERN COUNTIES. WINDS TONIGHT AND
TOMORROW WILL BE BRISK BUT AT THE MOMENT APPEAR TO REMAIN BELOW
WIND ADVISORY CRITERIA.

AFTER TODAYS ACTIVE WEATHER THE REST OF THE WEEK LOOKS RELATIVELY
BENIGN. RETURN FLOW WILL SET UP AGAIN LATE SUNDAY AND TEMPERATURES
WILL MODERATE AS MOISTURE LEVELS INCREASE. BOTH THE ECMWF AND GFS
ARE ADVERTISING ANOTHER MOVING ACROSS THE AREA ON TUESDAY. IT
LOOKS LIKE THERE MAY BE ENOUGH MOISTURE TO PRODUCE SOME
PRECIPITATION WITH THIS FRONT BUT WILL LEAVE THE CURRENT 20 POPS
IN PLACE FOR NOW. ALL IN ALL A PLEASANT FEW DAYS IN STORE AFTER
TODAYS UNSETTLED WEATHER. 38

&&

.MARINE...
AS PREVIOUSLY ADVERTISED...STRONG COLD FRONT PUSHING ACROSS MARINE
WATERS THIS EVENING WITH VERY TIGHT PRESSURE GRADIENT BEHIND BOUNDARY.
WAVE HEIGHTS WILL RAPIDLY INCREASE ESPECIALLY FOR THE OFFSHORE
WATERS LATE THIS EVENING THROUGH REST OF NIGHT. SCA FOR MARINE
WATERS TONIGHT THROUGH SATURDAY WITH WINDS GRADUALLY WEAKENING LATE
SATURDAY AS HIGH PRESSURE SETTLES OVER REGION. WEAK ONSHORE FLOW
WILL BE EVIDENT LATE IN THE WEEKEND WITH HIGH PRESSURE SHIFTING EAST
OF REGION. ONSHORE FLOW WILL STRENGTHEN EARLY NEXT WEEK IN RESPONSE
TO FALLING PRESSURES OVER THE WESTERN HIGH PLAINS. 37

&&

.AVIATION...
STRONG STORMS CONTINUING TO DEVELOP OVER THE NORTHERN PORTIONS OF
CWFA. WILL CONTINUE WITH TEMPO FOR CXO/UTS AND CLL WITH TSGR
FOR REST OF AFTERNOON. WEAKER CONVECTION DEVELOPING OVER THE
SOUTHERN PORTIONS. WINDS SHOULD BECOME MORE WESTERLY IN DIRECTION
PRIOR TO FRONTAL PASSAGE. FRONT SHOULD MOVE THROUGH CLL LATE THIS
AFTERNOON AND APPROACH CENTRAL PORTIONS OF CWFA INCLUDING IAH BY
MID EVENING. CEILINGS RAPIDLY BREAKING UP ONCE FRONT PASSES THROUGH.
37

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      38  62  34  70  50 /  10   0   0   0   0
HOUSTON (IAH)              42  61  40  69  52 /  20   0   0   0   0
GALVESTON (GLS)            49  62  47  68  61 /  20   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CDT SATURDAY
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM 9 PM THIS EVENING TO
     MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES: GALVESTON
     BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 PM CDT SATURDAY
     FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...38
Hazardous weather outlook, Mar 27, 4:33 AM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
433 AM CDT FRI MAR 27 2009

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-281200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
433 AM CDT FRI MAR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...SLIGHT CHANCE OF SEVERE STORMS THIS AFTERNOON...

.DAY ONE...TODAY AND TONIGHT

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE SOUTHERN PLAINS
TODAY AND TONIGHT AND WILL DRAG A DRYLINE AND COLD FRONT INTO THE
REGION THIS AFTERNOON AND EVENING. THESE FEATURES WILL TRIGGER
SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF THE AREA
THIS AFTERNOON. ISOLATED SEVERE STORMS WILL BE POSSIBLE EAST OF A
BRENHAM TO FREEPORT LINE THIS AFTERNOON.

BREEZY CONDITIONS ARE EXPECTED IN THE WAKE OF THE FRONT THIS
EVENING AND TONIGHT. A WIND ADVISORY MAY BE REQUIRED FOR THE
COASTAL COUNTIES. A SMALL CRAFT ADVISORY WILL BE ISSUED FOR THE
COASTAL WATERS WHERE GUSTS TO GALE FORCE ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.

In the hours before

Special weather statement, Mar 27, 12:29 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1229 PM CDT FRI MAR 27 2009

TXZ196-271830-
BRAZOS-
INCLUDING THE CITIES OF...COLLEGE STATION...BRYAN
1229 PM CDT FRI MAR 27 2009

...STRONG THUNDERSTORMS MOVING INTO BRAZOS COUNTY...

AT 1230 PM WEATHER SERVICE RADAR INDICATED A LINE OF STRONG STORMS
MOVING INTO BRAZOS COUNTY. THESE STORMS WILL BRING HEAVY
DOWNPOURS...LIGHTNING...WIND GUSTS TO 40 MPH...AND SMALL HAIL.
STAY TUNED TO ANY POSSIBLE WARNINGS SHOULD THE STORM STRENGTHEN. A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM.
Local storm report, Mar 27, 1:23 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
123 PM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             4 SW SNOOK              30.45N 96.51W
03/27/2009  E0.88 INCH       BURLESON           TX   LAW ENFORCEMENT

            NICKEL HAIL REPORTED ALONG FM 6O APPROX 3 MI EAST OF HWY
            36. RELAYED BY BURLESON COUNTY SHERIFFS OFFICE.

1217 PM     FUNNEL CLOUD     SNOOK                   30.49N 96.47W
03/27/2009                   BURLESON           TX   PUBLIC

            PUBLIC REPORTED FUNNEL CLOUD IN SNOOK. RELAYED BY
            BURLESON COUNTY SHERIFFS OFFICE.

&&

38
Local storm report, Mar 27, 1:55 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 PM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             3 ENE MADISONVILLE      30.97N 95.86W
03/27/2009  M0.88 INCH       MADISON            TX   TRAINED SPOTTER

            NICKEL SIZED HAIL 3 MILES ENE MADISONVILLE...ON FM 1428.

&&

DHELVY
Local storm report, Mar 27, 3:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
329 PM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             6 SE NAVASOTA           30.33N 96.02W
03/27/2009  M0.88 INCH       GRIMES             TX   LAW ENFORCEMENT

            NICKEL SIZE HAIL AT CAMP ALLEN ON FM 362.

0317 PM     HAIL             1 W MAGNOLIA            30.21N 95.77W
03/27/2009  M1.00 INCH       MONTGOMERY         TX   PUBLIC

            QUARTER SIZED HAIL 1 MILE WEST OF MAGNOLIA.

&&

DHELVY

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 10:36 AM CDTSmall Craft AdvisoryHGX34 hr
Mar 27, 11:36 AM CDTSevere Thunderstorm WarningHGXBurleson39 min
Mar 27, 12:03 PM CDTTornado WarningHGXBurleson27 min
Mar 27, 1:41 PM CDTTornado WarningHGXHouston, Madison34 min
Mar 27, 2:28 PM CDTSevere Thunderstorm WarningHGXGrimes32 min
Mar 27, 2:58 PM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Waller32 min
Mar 27, 3:15 PM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Waller45 min
Mar 27, 3:56 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, Polk, San Jacinto34 min
Mar 27, 4:30 PM CDTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto30 min
Mar 27, 4:37 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery38 min
Mar 27, 4:42 PM CDTTornado WarningHGXLiberty, San Jacinto33 min
Mar 27, 5:02 PM CDTSevere Thunderstorm WarningHGXLiberty, Polk28 min
Mar 27, 5:13 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery47 min
Mar 27, 5:24 PM CDTSevere Thunderstorm WarningHGXBrazoria, Harris35 min
Mar 27, 5:29 PM CDTSpecial Marine WarningHGX61 min
Mar 27, 5:56 PM CDTSevere Thunderstorm WarningHGXLiberty49 min
Mar 27, 6:21 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty39 min
Mar 27, 6:33 PM CDTSpecial Marine WarningHGX57 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.